Convexity and weak closedness of the image of operator balls under linear-fractional transformations
Matematičeskie zametki, Tome 67 (2000) no. 2, pp. 302-304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2000_67_2_a14,
author = {T. Ya. Azizov and V. K. Kiriakidi},
title = {Convexity and weak closedness of the image of operator balls under linear-fractional transformations},
journal = {Matemati\v{c}eskie zametki},
pages = {302--304},
year = {2000},
volume = {67},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2000_67_2_a14/}
}
TY - JOUR AU - T. Ya. Azizov AU - V. K. Kiriakidi TI - Convexity and weak closedness of the image of operator balls under linear-fractional transformations JO - Matematičeskie zametki PY - 2000 SP - 302 EP - 304 VL - 67 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZM_2000_67_2_a14/ LA - ru ID - MZM_2000_67_2_a14 ER -
T. Ya. Azizov; V. K. Kiriakidi. Convexity and weak closedness of the image of operator balls under linear-fractional transformations. Matematičeskie zametki, Tome 67 (2000) no. 2, pp. 302-304. http://geodesic.mathdoc.fr/item/MZM_2000_67_2_a14/